# SDR SWIA2020012147851

- Difficulty date: December 4, 2019
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N455CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7592
- Aircraft time: 36,027 hours, 34,090 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* L/H INBD FLAP VANE SKIN CHAFFED 3 AREAS, L/H, CTR, AND R/H FROM T/E SPAR MOUNTED STOP PADS. MARKED WITH GREEN TAPE.       (C-CHECK)   RO:1/17/2020REMOVED DAMAGE FROM THE LH FLAP VANE CAPS. ALL FOUND OUT OF LIMITS REF REO. REPLACEMENT OF THE 3 LE CAPS COMPLIED WIHT ON JOB 2759261 OP 354 JOB 2759261 OP 355, JOB 2759261 OP 356
